# SDR ASAA2014050807751

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 476 hours, 161 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB3532
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 503 hours, 169 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT MESSAGE NR 1 ENG 75-30801, T25 SIGNALS DISAGREE.  SHORT TERM FAULT.  ACFT GROUNDED.  REPLACED EEC IAW TASK 73-21-60, OPS CHECKS PASSED IAW FADEC SYS TEST TASK 73-21-00-700-802-F00.
